# SDR DALA2025051503768

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N319DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55228
- Aircraft time: 4,970 hours, 2,032 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #4 PINION TEETH #'S 1-2 HAS EVIDENCE OF CORROSION WITH EVIDENCE OF PREVIOUS REWORK. LIAISON ENGINEERING SUPPORT WILL BE REQ BEFORE FURTHER FLIGHT. COMPLIED WITH ER/A 621663-14AD REV. B, SECTION VI TIME LIMITED REPAIR II, TRACK 4 RACK AND PINION (MAY 2025), AND PRI 621663- 14AD REV. 0, PRI AND ER/A MATCHES ASSOCIATED AA 5742-01028 ADDED FOR AC 8319 ASSOCIATED ER/A 14-621663 ADDED FOR AC 8319. (LP# 0962627)
